# SDR UPS04441901

- Difficulty date: February 2, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RAP ITEM N672UP 42-11 AT BS 680-703 STR 40R-41R AREA, REPAIR DOUBLER HAS LESS THAN 3 ROW FASTENERS FOR REPAIR AFTER NDT DEFINED CUTOUT RE-DO THE REPAIR REQ'D.  BS 680-703 STR 40R-41R AREA DOUBLER REMOVED & DISCARDED AS PER SRM 51-30-02 BS 678-689 & BS 692-704 STR 40R-41R EXTENDED DOUBLER INSTALLED REPAIR AS PER SRM 53-30-03 FIG 1 & ZERO-TIME FASTENERS INSTALLED AS PER SRM 51-10-01 PG 11 AT STR 40R-41R AREA CLASSIFIED A CATEGORY-A REPAIR.
